# SDR IPXA2023092494236

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: APB7232501SAAU
- Condition: Cracked
- Location: Upper Ctr Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CUPPER CENTER TANK CRACKED BRACKET AT STA -81/STR52REPLACED BRACKET IAW MD11 SRM 51-31-01 AND SRM 51-33-01. MINOR
